Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nausea and others
Jan 27, 2004

Hello, I am currently on Kaletra and Combivir. I have been on both for 3 months now and really hate it. My Tcells have went up and viral has went way down...but I just hate the way my body has felt on these meds. I seem to have nausea feeling a few times a day..have even had to run to the restroom in the local gym to throw up. I just feel down, I feel really tired at times like a little old man. Which of the meds to think is causing the nausea..I was thinking it was the katletra..but it may be because they are so big and ugly and I have to take so many...I think I am resis. to other meds..but I have to check which ones. What are your thoughts. Thanks so much

Response from Dr. Henry

For many patients I use Kaletra for a while to get the viral level to undetectable and then try to switch to simpler better tolerated medication. Which options are good for you depends on your past treatment history and what degree of resistance your HIV manifests. A thoughtful discussion with your HIV doc hopefully can find something to alleve some of your current symptoms and come up with a plan for the future that is a good fit for you. kH



Previous
Apoptosis
Next
myopathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement